# SDR REXA2017120601257

- Difficulty date: December 6, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 21,684 hours, 14,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 601R317725
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING DRAG ANGLE REPAIR FOUND STIFFNER COMMON TO THE REPAIR AREA DAMAGED.  REMOVED AND REPLACED THE STIFFNER IAW SRM 51-42-06.
